Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vomiting, blisters on legs and arms, shortness of breath, red and bluish areas. Meningitis?

my 15 year old was vomiting 2 weeks ago and has not been eating as much , very thin came home from school with blistery effect on back legs and arms he was sent to the hospital for blood check etc but no real outcome might be allergy but im worried about meningitis because rash like as if his body was tatooed it fades and reappears usually worse at night and he gets shortness of breath also before going to the hospital his right hand was bluish like inky and cold please can you tell me what you think
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi dear
welcome to health care magic
Your child requires urgent emergency room management.
Consult your pediatrician immediately. He may examine and investigate your child to rule out septicemia. meningitis etc.
Hope your query is answered
Answered: Tue, 9 Jul 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor